×

zbMATH — the first resource for mathematics

L’existence d’une fonction analytique sur une variété analytique complexe à dimension quelconque. (French) Zbl 0529.32004

MSC:
32Q99 Complex manifolds
32H99 Holomorphic mappings and correspondences
32C25 Analytic subsets and submanifolds
32T99 Pseudoconvex domains
32J15 Compact complex surfaces
32B15 Analytic subsets of affine space
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, L. and Beurling, A., Conformai invariantes and Function-theoretic Null- set, Acta Math., 83 (1950), 101-129. · Zbl 0041.20301 · doi:10.1007/BF02392634
[2] Kodaira, K. and Spencer, D. C., A theorem of completeness of characteristic Systems of complète continuons Systems, Amer, J. Math., 81 (1959), 477-500. · Zbl 0097.36501 · doi:10.2307/2372752
[3] Nishino, T., L’existence d’une fonction analytique sur une variété analytique com- plexe à deux dimensions, Publ. RIMS, Kyoto Univ., 18 (1982), 387-419. · Zbl 0497.32023 · doi:10.2977/prims/1195184029
[4] Stoll, W., Normal families of non-négative divisors, Math. Z., 84 (1964), 154-218. · Zbl 0126.09702 · doi:10.1007/BF01117123 · eudml:170256
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.